# SDR SWAA2014060928883

- Difficulty date: June 2, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 20,316 hours, 8,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMER EXIT LIGHT LENS DIRTY.  CLEANED LENS IAW MM.
